# SDR FDKA200803133

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,511 hours, 15,886 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 14525737405
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN ESCAPE HATCH SKIN DENT.  REPAIRED DOOR.
